Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/20704
Title: Oscillation and convergence behaviours exhibited in an 'unstable' second-order digital filter with saturation-type non-linearity
Authors: Ling, BWK
Ho, CYF
Leung, RSK
Tam, PKS
Keywords: Hopf bifurcation theorem
Saturation-type non-linearity
Second-order digital filter
Issue Date: 2004
Publisher: John Wiley & Sons
Source: International journal of circuit theory and applications, 2004, v. 32, no. 2, p. 57-64 How to cite?
Journal: International journal of circuit theory and applications 
Abstract: This letter explains the oscillatory behaviours exhibited in a second-order digital filter with saturation-type non-linearity via the Hopf bifurcation theorem. It is shown that depending on the bifurcation parameter, the state variables may converge to zero even when the eigenvalues of the system matrix are outside the unit circle.
URI: http://hdl.handle.net/10397/20704
ISSN: 0098-9886
EISSN: 1097-007X
DOI: 10.1002/cta.260
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Last Week
0
Last month
0
Citations as of Oct 12, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Oct 13, 2017

Page view(s)

41
Last Week
5
Last month
Checked on Oct 16, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.